# SDR USAA2009070891743

- Difficulty date: June 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 344 BETWEEN RBL 9 TO LBL 15.  REPAIRED FLOORBEAM AT BS 344 BETWEEN RBL 9 TO LBL 15 IAW B737 SRM 53-10-05.
